Home > Research > Publications & Outputs > The Goldenshluger-Lepski Method for Constrained...

Electronic data

  • paper

    Accepted author manuscript, 398 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

  • supplement

    324 KB, PDF document

Links

View graph of relations

The Goldenshluger-Lepski Method for Constrained Least-Squares Estimators over RKHSs

Research output: Contribution to journalJournal articlepeer-review

Forthcoming

Standard

The Goldenshluger-Lepski Method for Constrained Least-Squares Estimators over RKHSs. / Page, Stephen; Grunewalder, Steffen.

In: Bernoulli, Vol. 0, 02.12.2020, p. 0-0.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{fc7bf61467f1480fb3e79172fb9819b7,
title = "The Goldenshluger-Lepski Method for Constrained Least-Squares Estimators over RKHSs",
author = "Stephen Page and Steffen Grunewalder",
year = "2020",
month = dec,
day = "2",
language = "English",
volume = "0",
pages = "0--0",
journal = "Bernoulli",
issn = "1350-7265",
publisher = "International Statistical Institute",

}

RIS

TY - JOUR

T1 - The Goldenshluger-Lepski Method for Constrained Least-Squares Estimators over RKHSs

AU - Page, Stephen

AU - Grunewalder, Steffen

PY - 2020/12/2

Y1 - 2020/12/2

M3 - Journal article

VL - 0

SP - 0

EP - 0

JO - Bernoulli

JF - Bernoulli

SN - 1350-7265

ER -